# SDR ASAA2012091392882

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 39,439 hours, 17,341 cycles
- Engine: Ge CFM567B24
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Detached
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ONE PHOTO LUMINESCENT STRIP DETACHED.  ACFT GROUNDED.  RESECURED DETATCHED PHOTOLUMINESCENT STRIP.
